Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen
Sep 24, 2007

What can cause a lymph node to swell in the under the chin or what else could it be . I am hiv+ with a cd4 of 268.I was prescribed some clindanyacin recently will it help?

Response from Dr. Young

Thanks for your post.

Many things can cause an enlarged lymph node-- anything that causes immune system activation, in a way. For example, since your swollen node in under the chin, a tooth infection or herpes outbreak could cause this. Sometimes an enlarged node is a sign of a more systemic problem, like HIV itself.

I'll assume that your doctor gave you the antibiotic clindamycin because he or she is thinking of a bacterial infection as the cause.

Hope this helps. BY



Previous
Restarting after STI
Next
false negative

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement